International Journal of Mathematics and Mathematical Sciences
Volume 1 (1978), Issue 4, Pages 529-532
On nonamenable groups
School of Mathematics, Georgia Institute of Technology, Atlanta 30332, Georgia, USA
Received 10 April 1978; Revised 3 October 1978
Copyright © 1978 Su-Shing Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A sufficient condition is given for a countable discrete group to contain a free subgroup of two generators.